Open Access

Dead Core Problems for Singular Equations with https://static-content.springer.com/image/art%3A10.1155%2F2007%2F18961/MediaObjects/13661_2007_Article_636_IEq1_HTML.gif -Laplacian

Boundary Value Problems20072007:018961

DOI: 10.1155/2007/18961

Received: 27 May 2007

Accepted: 6 September 2007

Published: 16 December 2007

Abstract

The paper discusses the existence of positive solutions, dead core solutions, and pseudo dead core solutions of the singular problem https://static-content.springer.com/image/art%3A10.1155%2F2007%2F18961/MediaObjects/13661_2007_Article_636_IEq2_HTML.gif , https://static-content.springer.com/image/art%3A10.1155%2F2007%2F18961/MediaObjects/13661_2007_Article_636_IEq3_HTML.gif , https://static-content.springer.com/image/art%3A10.1155%2F2007%2F18961/MediaObjects/13661_2007_Article_636_IEq4_HTML.gif . Here https://static-content.springer.com/image/art%3A10.1155%2F2007%2F18961/MediaObjects/13661_2007_Article_636_IEq5_HTML.gif is a positive parameter, https://static-content.springer.com/image/art%3A10.1155%2F2007%2F18961/MediaObjects/13661_2007_Article_636_IEq6_HTML.gif , https://static-content.springer.com/image/art%3A10.1155%2F2007%2F18961/MediaObjects/13661_2007_Article_636_IEq7_HTML.gif , https://static-content.springer.com/image/art%3A10.1155%2F2007%2F18961/MediaObjects/13661_2007_Article_636_IEq8_HTML.gif , https://static-content.springer.com/image/art%3A10.1155%2F2007%2F18961/MediaObjects/13661_2007_Article_636_IEq9_HTML.gif may be singular at https://static-content.springer.com/image/art%3A10.1155%2F2007%2F18961/MediaObjects/13661_2007_Article_636_IEq10_HTML.gif and https://static-content.springer.com/image/art%3A10.1155%2F2007%2F18961/MediaObjects/13661_2007_Article_636_IEq11_HTML.gif is singular at https://static-content.springer.com/image/art%3A10.1155%2F2007%2F18961/MediaObjects/13661_2007_Article_636_IEq12_HTML.gif .

[1234]

Authors’ Affiliations

(1)
Department of Mathematical Sciences, Florida Institute of Technology
(2)
Department of Mathematics, National University of Ireland
(3)
Department of Mathematical Analysis, Faculty of Science, Palacký University

References

  1. Baxley JV, Gersdorff GS: Singular reaction-diffusion boundary value problems. Journal of Differential Equations 1995,115(2):441–457. 10.1006/jdeq.1995.1022MATHMathSciNetView ArticleGoogle Scholar
  2. Bobisud LE: Behavior of solutions for a Robin problem. Journal of Differential Equations 1990,85(1):91–104. 10.1016/0022-0396(90)90090-CMATHMathSciNetView ArticleGoogle Scholar
  3. Agarwal RP, O'Regan D, Staněk S: Dead cores of singular Dirichlet boundary value problems with-Laplacian. in preparation
  4. Cabada A, Pouso RL: Existence results for the problem https://static-content.springer.com/image/art%3A10.1155%2F2007%2F18961/MediaObjects/13661_2007_Article_636_IEq14_HTML.gif with nonlinear boundary conditions. Nonlinear Analysis: Theory, Methods & Applications 1999,35(2):221–231. 10.1016/S0362-546X(98)00009-1MATHMathSciNetView ArticleGoogle Scholar

Copyright

© Ravi P. Agarwal et al. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.